Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jsc9879

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jsc9879

  • Rank
    Junior Member
  1. My dosage has been 40 mg for the first month, and then 80 mg for the next three months. I just started my fifth month which is 80 mg again. My cystic acne on my chin has not been cured yet, so my doctor said I'm going to go for a sixth month. Well, I dont want to go on a sixth month because I heard it works best when you stop the drug, and that my dosage seems high enough to stop at a fifth month. Should I listen to my doctor, or should I try convincing him I'm done after the fifth month? BTW
  2. I'm 6'1 165 lbs so nope I'm not a woman haha. My doctor has never mentioned steroids so I don't know what those would do. He says every appointment that my cysts should disappear ASAP but they keep coming in bigger than they were before. I had one cyst come in last night on my chin thats an inch big... overnight it happened! Should I schedule an appointment as soon as i can?
  3. 80mg a day, no im not taking steroids or using topicals
  4. and I still am getting HUGE cysts on my chin. My initial breakout has lasted over 2 months now. I had a cyst MAYBE once a month on my chin pretane, and I barely had cyst pretane. Why is this still happening? When will I stop getting huge cysts all over my chin? The rest of my face is red with red marks, but thats fine. My chin is in so much pain Im 6'1, 165 lbs, and did 40 mg first month, and have been doing 80 mg ever since. Im on day 74.
  5. My mild acne is disappearing rapidly and I'm only 12 days in! (I'm no where near perfect, but mild acne has cleared 50%) However, before I took accutane I would never have more than one cyst at a time, but now I have about three by the chin, one near the mouth, and one on the cheek. This cystic acne is only red on the outside, and you can only see the bump when I flex my face (like sucking my lower lip to stretch the chin, or opening my mouth to see the bump near my mouth) My question i
  6. Mine is sodium sulfacetamide and it doesn't even dry out my skin. My skin got worse when I stopped using it before accutane, it doesn't help my acne but it manages it if that makes sense. How could it make the IB worse?
  7. Oh ok thanks. Very last question, I have a HUGE whitehead on the bottom of my chin and I know I can easily pop it. I can like feel it wanting to be popped. Is it ok to pop a pimple on my first week of Accutane?
  8. First few months? I thought only the first month was the IB. What makes the other months so rough?
  9. I'm on my second day now. This past week I have had THE WORST breakout of my entire life. Literally dont have a clear spot on my entire face. None of it is severe acne, but it is all red marks and white heads. My whole forehead is red dots and my cheeks are all red spots, my chin has big pimples and so does my nose. It is like I had an initial breakout before I started haha. Will I still have an initial breakout after the worst breakout I've ever had? I don't really care too much because it can'
  10. Thank you for the help. Last question - I'm 160 lbs. Is it normal that my derm gave me 40 mg for the first month then bump it up?
  11. I am about to start on Accutane and I want to combat the initial breakout. Is it ok if I apply my sodium sulfacetamide topical after washing my face with cetaphil? It doesn't dry out my face too much so I wouldn't think it would be bad. Also, my lotion is the Cetaphil SPF 15. Does that mean I don't have to wear sunscreen if I use that?
  12. I went to the doctor today for a mono checkup and he said all natural stuff is BS and your liver doesn't cause acne. He said he's a liver specialist too. I'm going to the derm tomorrow and I'm hoping to get accutane, I've given up. I haven't wanted to go in public for two years and I've tried everything, and it is only getting worse. This is my last resort Just because some one has a degree in the field of medicine does not necessarily mean that what they say holds to be true. And just because
  13. I went to the doctor today for a mono checkup and he said all natural stuff is BS and your liver doesn't cause acne. He said he's a liver specialist too. I'm going to the derm tomorrow and I'm hoping to get accutane, I've given up. I haven't wanted to go in public for two years and I've tried everything, and it is only getting worse. This is my last resort
  14. Ok sounds good. There are red spots like this on my forehead. Do you think this is mild/moderate/or severe acne?
  15. Milk thistle is a great recommendation. Foods that contain sulfur can help to support the liver's ability to process toxic chemicals. Sulfur is one of the molecules that help the liver detoxify various prescription medicines, pesticides and environmental contaminants. Egg yolks, garlic and onions are high in sulfur content. Cruciferous vegetables such as broccoli, cauliflower, cabbage and kale also are good sources of sulfur. You can also take sulfur through MSM pills (in the herbal supplements
×